# SDR UALA2009010200010

- Difficulty date: January 1, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 69,874 hours, 11,419 cycles
- Engine: Pwa PW4060
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 8198021
- Condition: Disconnected
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG EEC C1 AND L ENG CONTROL STATUS MESSAGES ON THE WAY TO THE GATE.  INSTALLED NEW SVA NR 1 ENG.  INSTALLED NEW SVA NR 1 ENG.
